# SDR DL757960199

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618DL
- Make and model: Boeing 757232
- Aircraft serial: 22908
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 315N300138SP
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

757 NR 2 ENGINE HIGH PRESSURE AIR LINE NOT CONNECTED AT FIREWALL, BLEW HOLE IN THRUST REVERSER INNER CORE (315N3101 ASSY) AT NAC STA 110, APPOX 3 INCH BY 8 INCH AT 1 O'CLOCK POSITION.  REQUIRES REPAIR AT NORDAM PER LIASON ENGINEERING.  ERA PENDING, SENT TO OUTSIDE REPAIR 01-26-96.
